MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC OTOLOGIC CURVED MICRO ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC)

DEPUY SYNTHES PRODUCTS LLC OTOLOGIC CURVED MICRO ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC)
Catalog Number OCM
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.(b)(4).
 
Event or Problem Description
It was reported that during pre-surgery testing it was observed that the attachment device was vibrating when attached to the motor device.It was reported that the motor was tested with other attachments and the attachment devices worked fine.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was not reported.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
OTOLOGIC CURVED MICRO ATTACHMENT
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC)
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key9900391
Report Number1045834-2020-00569
Device Sequence Number16846138
Product Code ERL
UDI-Device Identifier00845384017493
UDI-Public845384017493
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K131053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOCM
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2020
Initial Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1